MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; AMSCO 400 STEAM STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; AMSCO 400 STEAM STERILIZER
Model Number AMSCO 400 STEAM STERILIZER
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported an employee suffered an injury after a door panel fell on their feet while operating a medium amsco 400 sterilizer.The employee received medical treatment; however, it is unknown what type of treatment was administered.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the door was opening past the appropriate limit, subsequently causing the side panel, door shell, hinges and connecting bracket to bend.While bending, the connecting bracket pushed the lower door panel downward, causing the panel to release and fall onto the affected employee's feet.To resolve the issue, the technician adjusted the door stop to prevent the door from opening beyond the appropriate limit and repaired the panels and brackets.The unit was confirmed to be operating according to specification and returned to service.No additional issues have been reported.

Brand Name
AMSCO
Common Device Name
AMSCO 400 STEAM STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20402503
Report Number3005899764-2024-00054
Device Sequence Number6479882
Product Code FLE
UDI-Device Identifier00724995210588
UDI-Public(01)00724995210588(11)230425
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K212424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAMSCO 400 STEAM STERILIZER
Device Catalogue NumberSR2321213011
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Initial Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown